# SDR CA020531002

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) MAINTENANCE WAS ADVISED BY THE FLIGHT CREW THAT OIL LOW PRESSURE NECESSITATED THE RT ENGINE TO BE SHUTDOWN AS PER THE QRH. VIBRATION DETECTED IMMEDIATELY BEFORE SHUT-DOWN. CONTRACT MAINTENANCE COMFIRMED A SIGNIFICANT AMOUNT OF METAL IN THE GEARBOX. AN ENGINE CHANGE IS INITIATED. MAINTENANCE STAFF, PARTS AND EQUIPMENT WILL BE TRANSPORTED.AIRCRAFT RETURNED INTO SERVICE
